Measures on the geometric limit set in higher rank symmetric spaces
Séminaire de théorie spectrale et géométrie, Tome 22 (2003-2004), pp. 59-69.
@article{TSG_2003-2004__22__59_0,
     author = {Link, Gabriele},
     title = {Measures on the geometric limit set in higher rank symmetric spaces},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {59--69},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {22},
     year = {2003-2004},
     zbl = {1064.22004},
     mrnumber = {2136135},
     language = {en},
     url = {http://www.numdam.org/item/TSG_2003-2004__22__59_0/}
}
TY  - JOUR
AU  - Link, Gabriele
TI  - Measures on the geometric limit set in higher rank symmetric spaces
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2003-2004
DA  - 2003-2004///
SP  - 59
EP  - 69
VL  - 22
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_2003-2004__22__59_0/
UR  - https://zbmath.org/?q=an%3A1064.22004
UR  - https://www.ams.org/mathscinet-getitem?mr=2136135
LA  - en
ID  - TSG_2003-2004__22__59_0
ER  - 
Link, Gabriele. Measures on the geometric limit set in higher rank symmetric spaces. Séminaire de théorie spectrale et géométrie, Tome 22 (2003-2004), pp. 59-69. http://www.numdam.org/item/TSG_2003-2004__22__59_0/

[A] P. Albuquerque, Mesures de Patterson-Sullivan dans les espaces symétriques de rang supérieure, Thèse de doctorat, Genève, 1997.

[A1] P. Albuquerque, Patterson-Sullivan theory in higher rank symmetric spaces, Geom. Funct. Anal., 9 ( 1999), n° 1,1-28. | MR 1675889 | Zbl 0954.53031

[Ba] W. Ballmann, Lectures on Spaces of Nonpositive Curvature, DMV Seminar, Band 25, Birkhäuser, Basel, 1995. | MR 1377265 | Zbl 0834.53003

[BGS] W. Ballmann, M. Gromov, V. Schroeder, Manifolds of Nonpositive Curvature, Progr. Math., vol. 61, Birkhäuser, Boston MA, 1985. | MR 823981 | Zbl 0591.53001

[Be] Y. Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal., 7 ( 1997), n° 1,1-47. | MR 1437472 | Zbl 0947.22003

[C] K. Corlette, Hausdorff dimensions of limit sets I, Invent. Math., 102 ( 1990), 521-542. | MR 1074486 | Zbl 0744.53030

[E] P. Eberlein, Geometry of Non-Positively Curved Manifolds, Chicago Lectures in Mathematics, Chicago Univ. Press, Chicago, 1996. | Zbl 0883.53003

[H] S. Helgason, Differential Geometry, Lie groups, and Symmetric Spaces, Academic Press, New York, 1978. | MR 514561 | Zbl 0451.53038

[Kn] G. Knieper, On the asymptotic geometry of nonpositively curved manifolds, Geom. Funct. Anal., 7 ( 1997), n ° 4, 755-782. | MR 1465601 | Zbl 0896.53033

[L] G. Link, Limit Sets of Discrete Groups acting on Symmetric Spaces, www.ubka.uni-karlsruhe.de/cgi-bin/psview? document=2002/mathematik/9, Dissertation, Karlsruhe, 2002.

[Li] G. Link, Hausdorff Dimension of Limit Sets of Discrete Subgroups of Higher Rank Lie Groups, Geom. Funct. Anal., 14 ( 2004), n° 2,400-432. | MR 2062761 | Zbl 1058.22010

[P] S. J. Patterson, The limit set of a Fuchsian group, Acta Math., 136 ( 1976), 241-273. | MR 450547 | Zbl 0336.30005

[Q] J. E. Quint, Mesures de Patterson-Sullivan dans les espaces symétriques de rang supérieure, Thèse de doctorat, Paris, 2001.

[S] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. I.H.E.S. 50 ( 1979), 419-450. | EuDML 103962 | Numdam | MR 556586 | Zbl 0439.30034

[Y] C. B. Yue, The ergodic theory of discrete isometry groups on manifolds of variable negative curvature, Trans. Amer. Math. Soc, 348 ( 1996), n° 12, 4965-5005. | MR 1348871 | Zbl 0864.58047